MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 PureWick Urine Collection System

C.R. Bard Inc. (Covington) -1018233 PureWick Urine Collection System
Catalog Number PWKIT03H
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the purewick accessories replacement kit was not suctioning properly.No injury reported.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a duplicate of an event previously reported.The investigation did not reveal any additional findings as the sample was not available to allow for further evaluation.Our team conducted a review of the reported event using all available information to ensure the continued safety and performance of the product.The investigation has been completed and determined that this issue represents a known failure mode, which has been previously assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be actively monitored as part of our ongoing post-market surveillance activities in compliance with regulatory requirements and company procedures.Based on the results of the investigation, no further action is required at this time.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PureWick Urine Collection System
Common Device Name
PureWick
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50696503
Report Number1018233-2026-05818
Device Sequence Number17624109
Product Code NZU
UDI-Device Identifier00801741231537
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPWKIT03H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown